I just got my blood results back..TSH 3.2 T-4Free low @.74..the reason I went for the blood tests is I was losing a lot of hair..and I know if you're losing "good" hair ..that is the 1st sign that something is wrong..Had a b12 serum test and it came back at 350.. Did interferon 2 years ago for 48 wks and NEVER had a TSH level over 2.0 ! That was my biggest concern on interferon.. !! I have been extremely tired, achey, and of course, the hair loss..Called the manufacturer of Seroquel, and yes, one of the "rare" side effects is Hypothroidism.. I have been on the medication for 5 years; but the dosage was "doubled" to 800mg per day over a year ago.. I haven't had a TSH test since increasing dosage and last TSH test result was 1.0...I'm going to see the physc, doc 1st to see what to do..I guess I'll have to stop the seroquel..was told this could possibly stop the Hypo.. Any thoughts our there?? Help??
I would definately see your Dr., if you absolutely have to be on the Seroquel, your dr could put you on a small amount of T4 medicine. It doesn't surprise me that a prescription you are taking could have adverse affects on your body and endocrine system. Let us know what your dr says and what you decide to do. :) Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.